# SDR C2XA09SH221

- Difficulty date: August 1, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 21,817 hours, 16,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520552003
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK DENTS (3) FRAME 19-20 STRINGER 12L-11L.  MAINTENANCE PERFORMED REPAIR IAW IC2009-145/05556.  THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
